# SDR CA000110031

- Difficulty date: December 31, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 37,252 hours, 36,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: A7872200
- Condition: Broken
- Location: Uplock
- Component: Main Landing Gea, 200642005
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH ON DOWN SELECTION 5 GREEN LIGHT BUT THE LT MLG RED LIGHT REMAINED ON. GEAR CYCLED, SAME. MAINT REQUESTED CREW CYCLE GEAR WITH UTILITY PUMPS OFFLOADED, THIS CONFIRMED FAULT AS IND.  LT GEAR DOOR UPLOCK SPRING BROKEN, REPLACED.
